Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 54, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 5, 2012, 7:50 AM CDT for Aurora County, Brule County, South Dakota. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2012, 7:50 AM CDT (12:50 UTC)
- Expired
- May 5, 2012, 8:30 AM CDT
- In force
- 40 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 58.0 mph
Counties Aurora County, SD, Brule County, SD
The radar
The Sioux Falls radar (KFSD), 157 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 7:50 AM CDT | HAIL 1.75 | 1 Se White Lake, SD | GOLF BALL SIZED HAIL AND ESTIMATED 60 MPH WINDS |
| May 5, 7:52 AM CDT | HAIL 0.88 | 7 Sse White Lake, SD | |
| May 5, 8:05 AM CDT | HAIL 1 | 1 Sw Plankinton, SD | |
| May 5, 8:05 AM CDT | HAIL 1 | 4 Ese Plankinton, SD | |
| May 5, 8:40 AM CDT | HAIL 1 | 4 N White Lake, SD | PEA TO QUARTER SIZE HAIL COVERING THE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 6:49 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 0.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS53 KFSD 051250
SVRFSD
SDC003-015-051330-
/O.NEW.KFSD.SV.W.0054.120505T1250Z-120505T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
750 AM CDT SAT MAY 5 2012
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AURORA COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
NORTHEASTERN BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
* UNTIL 830 AM CDT
* AT 751 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WHITE LAKE...OR 11 MILES WEST OF
PLANKINTON...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLANKINTON AROUND 815 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4386 9901 4393 9881 4394 9845 4367 9832
4365 9833 4356 9870
TIME...MOT...LOC 1251Z 247DEG 21KT 4371 9868
WIND...HAIL <58MPH 1.00IN
$$
CJ1 follow-up statement
471
WWUS53 KFSD 051309
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
809 AM CDT SAT MAY 5 2012
SDC015-051319-
/O.CAN.KFSD.SV.W.0054.000000T0000Z-120505T1330Z/
BRULE SD-
809 AM CDT SAT MAY 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRULE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4394 9845 4367 9832 4365 9833 4362 9846
4393 9871
TIME...MOT...LOC 1309Z 239DEG 37KT 4373 9843
$$
SDC003-051330-
/O.CON.KFSD.SV.W.0054.000000T0000Z-120505T1330Z/
AURORA SD-
809 AM CDT SAT MAY 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
AURORA COUNTY UNTIL 830 AM CDT...
AT 809 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR PLANKINTON...MOVING NORTHEAST AT 45 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN AURORA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4394 9845 4367 9832 4365 9833 4362 9846
4393 9871
TIME...MOT...LOC 1309Z 239DEG 37KT 4373 9843
WIND...HAIL <58MPH 1.00IN
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:36 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 5, 4:36 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 436 AM CDT SAT MAY 5 2012 .DISCUSSION.../ISSUED AT 430 AM CDT/ MAIN FOCUS FOR TODAY INTO TONIGHT WILL BE SEVERE WEATHER POTENTIAL. CURRENTLY SEEING ELEVATED CONVECTION OVER CENTRAL AND WESTERN SOUTH DAKOTA ON THE NOSE OF THE LOW LEVEL THETAE ADVECTION. IT APPEARS LIKE THESE STORMS ARE FIRING A BIT NORTHWEST OF WHERE THEY DID LAST NIGHT. THIS SHOULD ALLOW MOST OF THIS ACTIVITY TO STAY NORTH AND WEST OF OUR CWA. ALTHOUGH CAN NOT RULE OUT A FEW THUNDERSTORMS MOVING ACROSS AREAS NORTH OF INTERSTATE 90 THIS MORNING ON THE NOSE OF THE LOW LEVEL JET. UNLIKE YESTERDAY...EXPECT THIS ACTIVITY TO MOVE NORTH OF THE CWA BY 15Z. THIS WILL ALLOW DAYTIME HEATING TO COMMENCE...AND EXPECT BOUNDARY...CURRENTLY LOCATED IN NORTHERN NEBRASKA...TO LIFT NORTH INTO OUR CWA...PUTTING PART OF THE CWA IN THE WARM SECTOR. WITH SOUTHEAST WINDS ADVECTING IN HIGHER LOW LEVEL MOISTURE BELOW STEEP MID LEVEL LAPSE RATES...EXPECTING CAPE VALUES OF AT LEAST 3000 J/KG THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 90. THIS HIGHLY UNSTABLE AIR WILL LIKELY REMAINED CAPPED THROUGH THE EARLY AFTERNOON HOURS. HOWEVER FALLING HEIGHTS AND CONTINUED LOW LEVEL CONVERGENCE ALONG THE BOUNDARY SHOULD EVENTUALLY BE ENOUGH TO BREAK THE CAP. EXPECTING THIS CAP TO INITIALLY BREAK NEAR THE TRIPLE POINT OF THE INVERTED TROUGH...AND THEN FURTHER EAST ALONG THE BOUNDARY. WITH DEEP LAYER SHEAR EXPECTED TO BE AROUND 50KTS...THINKING IS THAT THESE STORMS WILL BE SUPERCELLS. WITH THE IMPRESSIVE CAPE PRESENT...VERY LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS. HIGH LOW LEVEL SHEAR ALONG THE BOUNDARY...WITH 0-1 KM BULK SHEAR VALUES OF 20 TO 30 KTS EXPECTED. THUS TORNADOES...SOME STRONG...ARE ALSO POSSIBLE WITH ANY STORM THAT FORMS NEAR THIS BOUNDARY. TOUGH TO SAY EXACTLY WHERE THE GREATEST POTENTIAL IS...AS WE WILL HAVE TO SEE WHERE THE BOUNDARY SETS UP. BEST GUESS IS THAT THE TRIPLE POINT AND INITIAL INITIATION IS FOCUSED IN NORTH CENTRAL NEBRASKA NORTH INTO GREGORY COUNTY AND ADJACENT COUNTIES IN SOUTH DAKOTA BETWEEN 3 PM AND 6 PM. WITH ADDITIONAL DEVELOPMENT SHORTLY AFTERWARD ALONG THE BOUNDARY...SOMEWHERE BETWEEN THE MISSOURI RIVER AND INTERSTATE 34 IN SOUTH DAKOTA. AS AN UPPER LEVEL WAVE AND ASSOCIATED COLD FRONT APPROACHES THIS EVENING...THINKING IS THAT AREA OF CONVECTION EXPANDS AND MERGES INTO AN MCS. THIS IS EXPECTED TO TRACK ACROSS THE CWA THIS EVENING INTO THE OVERNIGHT...EXITING THE CWA DURING THE EARLY MORNING HOURS. STRONG DAMAGING WINDS WILL BE POSSIBLE ALONG THIS LINE. 0-3KM SHEAR VALUES OF AT LEAST 30 KTS ARE EXPECTED OUT AHEAD OF THIS MCS...WHICH IS ENOUGH TO FORM MESOVORTICES...WITH ISOLATED TORNADOES AND DAMAGING WINDS...ALONG PORTIONS OF THE LEADING EDGE OF THE MCS TONIGHT. HEAVY RAIN IS EXPECTED WITH THE THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS WELL . INITIAL SUPERCELLS MAY BE SLOW MOVING...ENHANCING FLOODING POTENTIAL. ALTHOUGH AS THE CONVECTION MERGES INTO A LINE TONIGHT...IT IS EXPECTED TO QUICKLY ACCELERATE OFF TO THE EAST. DESPITE THIS...HEAVY RAINFALL AND LOCALIZED FLASH FLOODING IS STILL POSSIBLE. ONE THING TO WATCH IS WHAT HAPPENS THIS MORNING. IT IS EXPECTED THAT ANY MORNING CONVECTION EXITS QUICKLY ALLOWING THE BOUNDARY TO LIFT NORTH AND EXTREME INSTABILITY DEVELOP. IF MORNING CONVECTION AND ASSOCIATED CLOUDS LINGER LONGER...THIS WOULD INHIBIT SEVERE THREAT DURING THE AFTERNOON AND OVERNIGHT. WHILE THIS APPEARS TO BE AN UNLIKELY SOLUTION AT THIS POINT IT WILL STILL NEED TO BE WATCHED. AN UPPER LEVEL LOW WILL PASS TO OUR NORTH ALONG THE CANADIAN BORDER ON SUNDAY AS A LONG WAVE TROUGH MOVES INTO THE CENTRAL PLAINS. THUS AFTER ANY MORNING CONVECTION EXITS...EXPECTING A MOSTLY SUNNY...BREEZY AND COOLER DAY. AS THE UPPER LOW DIPS INTO THE GREAT LAKES...AND THE TROUGH AXIS PUSHES ACROSS THE CWA...MAY SEE SOME ISOLATED SHOWERS AND THUNDERSTORMS IN THE NORTHEAST ON TUESDAY. OTHERWISE COOL WEATHER SHOULD CONTINUE...WITH HIGHS GENERALLY IN THE 60S. THE TROUGH IS QUICK LIVED...AS ANOTHER UPPER LEVEL RIDGE BEGINS TO BUILD IN WEDNESDAY INTO THURSDAY. THUS EXPECTING DRY WEATHER AND WARMING TEMPERATURES...WITH HIGHS BACK INTO THE 70S BY THURSDAY. A COLD FRONT SHOULD MOVE ACROSS SOMETIME THURSDAY NIGHT INTO FRIDAY MORNING. NOT MUCH MOISTURE ASSOCIATED WITH THIS...BUT MAY BE ABLE TO GET A FEW SHOWERS OR THUNDERSTORMS WITH ITS PASSAGE. OTHERWISE JUST EXPECTING A RETURN TO COOLER TEMPERATURES BY FRIDAY...WITH HIGHS BACK INTO THE 60S. /CHENARD && .AVIATION.../FOR THE 06Z TAF ISSUANCE/ WIDESPREAD IFR TO MVFR CEILINGS NORTHEAST OF A HON-FSD-MWN LINE AT 05Z WILL SPREAD SOUTHEAST ACROSS THE REST OF THE REGION THROUGH 12Z AND THEN REMAIN MAINLY ALONG AND NORTH OF I90 MOST OF THE DAY INTO THE EVENING. ISOLATED THUNDERSTORMS SOUTH OF INTERSTATE 90 MAY BECOME A LITTLE MORE NUMEROUS AFTER 10Z AND SPREAD NORTHEAST DURING THE MORNING. ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT WEST OF I29 LATER THIS AFTERNOON AND EVENING...AND SPREAD EAST OVERNIGHT. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE.
Hazardous weather outlook, May 5, 6:43 AM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 643 AM CDT SAT MAY 05 2012 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 643 AM CDT SAT MAY 05 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS ARE LIKELY THIS MORNING. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL UP TO GOLF BALL SIZE THE MAIN THREAT. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM AFTER 3 PM TODAY. FIRST ALONG AND WEST OF THE JAMES RIVER...THEN SPREADING EAST INTO THIS EVENING. THESE STORMS WILL EVENTUALLY FORM INTO A LINE AND PUSH ACROSS THE ENTIRE AREA TONIGHT. WITH THE INITIAL STORMS...A FEW TORNADOES...LARGE HAIL UP TO BASEBALL SIZE AND WINDS TO 70 MPH ARE POSSIBLE. AS THE THUNDERSTORMS FORM INTO A LINE TONIGHT...STRONG DAMAGING WINDS OF 70 MPH WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES WILL STILL BE POSSIBLE. FLOODING... HEAVY RAIN IS LIKELY WITH THE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. LOCALIZED AREAS OF FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE LATE SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. GOLF BALL SIZE HAIL AND WIND GUSTS TO 70 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS. AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAIN IS LIKELY WITH THESE STORMS...WITH LOCALIZED AREAS OF FLASH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER SPOTTER ACTIVATION WILL BE LIKELY AFTER && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 5, 7:10 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
710 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL 6 SW IONA 43.47N 99.50W
05/05/2012 E0.75 INCH GREGORY SD TRAINED SPOTTER
0700 AM HAIL 11 ESE IONA 43.49N 99.21W
05/05/2012 E0.75 INCH CHARLES MIX SD TRAINED SPOTTER
0708 AM HAIL 13 E IONA 43.53N 99.17W
05/05/2012 E1.00 INCH BRULE SD TRAINED SPOTTER
&&
CHENARDLocal storm report, May 5, 7:39 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
739 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM HAIL 8 SSE KIMBALL 43.65N 98.89W
05/05/2012 E0.75 INCH BRULE SD TRAINED SPOTTER
&&
CHENARDThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 6:37 AM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 23 min |
| May 5, 6:53 AM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 37 min |
| May 5, 7:24 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule | 36 min |
| May 5, 8:03 AM CDT | Severe Thunderstorm Warning | FSD | Brule | 27 min |
| May 5, 8:16 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison | 29 min |
| May 5, 8:23 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Jerauld | 37 min |
| May 5, 8:40 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson | 35 min |
| May 5, 8:52 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Sanborn | 23 min |
| May 5, 9:08 AM CDT | Severe Thunderstorm Warning | FSD | Hanson, Lake, McCook, Miner | 37 min |
| May 5, 9:11 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Hanson | 34 min |
| May 5, 9:35 AM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner, Minnehaha | 25 min |
| May 5, 9:40 AM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook, Miner | 35 min |
| May 5, 9:53 AM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Minnehaha, Moody | 37 min |
| May 5, 10:11 AM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 34 min |
| May 5, 10:25 AM CDT | Severe Thunderstorm Warning | FSD | Moody | 35 min |
| May 5, 10:30 AM CDT | Flash Flood Warning | FSD | Lake, Moody | 3 hr |
| May 5, 10:36 AM CDT | Severe Thunderstorm Warning | FSD | Beadle | 24 min |
| May 5, 10:42 AM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 48 min |
| May 5, 12:18 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury | 27 min |
| May 5, 12:40 PM CDT | Severe Thunderstorm Warning | FSD | Brookings | 23 min |
| May 5, 3:06 PM CDT | Flash Flood Watch | FSD | Aurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more | 13 hr |
| May 5, 6:20 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Sanborn | 25 min |
| May 5, 6:40 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 50 min |
| May 5, 6:51 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle, Davison, Kingsbury, Miner, Sanborn | 39 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.